TURKISH JOURNAL OF MATHEMATICS
Turk J Math
E-ISSN: 1303-6149
ISSN: 1300-0098
Year: 2022 Volume: 46 Number: 1


    1. On some fractional operators generated from Abel's formula
      EKİN UĞURLU
      Turk J Math, 46, (2022), 1-23
      Abstract   Full Text: PDF

    2. $k-$uniformly multivalent functions involving Liu-Owa $q-$integral operator
      ASENA ÇETİNKAYA
      Turk J Math, 46, (2022), 24-35
      Abstract   Full Text: PDF

    3. Variational geometry for surfaces in conformally flat space
      NAJMA MOSADEGH, ESMAIEL ABEDI
      Turk J Math, 46, (2022), 36-46
      Abstract   Full Text: PDF

    4. Hyperelastic curves in $3-$dimensional lightlike cone
      SÜMEYRA TUĞÇE KAĞIZMAN, AHMET YÜCESAN
      Turk J Math, 46, (2022), 47-58
      Abstract   Full Text: PDF

    5. Efficient Nyberg-Rueppel type of NTRU digital signature algorithm
      FERDİ ELVERDİ, SEDAT AKLEYLEK, BARIŞ BÜLENT KIRLAR
      Turk J Math, 46, (2022), 59-70
      Abstract   Full Text: PDF

    6. Continuation value computation using Malliavin calculus under general volatility stochastic process for American option pricing
      MOHAMED KHARRAT, FABIAN BASTIN
      Turk J Math, 46, (2022), 71-86
      Abstract   Full Text: PDF

    7. Hyers-Ulam stability of a certain Fredholm integral equation
      ALBERTO SIMÕES, PONMANA SELVAN
      Turk J Math, 46, (2022), 87-98
      Abstract   Full Text: PDF

    8. On the application of Euler's method to linear integro differential equations and comparison with existing methods
      DENİZ ELMACI, NURCAN BAYKUŞ SAVAŞANERİL, FADİME DAL, MEHMET SEZER
      Turk J Math, 46, (2022), 99-122
      Abstract   Full Text: PDF

    9. On isolated gaps in numerical semigroups
      HAROLD J. SMITH
      Turk J Math, 46, (2022), 123-129
      Abstract   Full Text: PDF

    10. Geodesics of fiberwise cigar soliton deformation of the Sasaki metric
      LIANA LOTARETS
      Turk J Math, 46, (2022), 130-144
      Abstract   Full Text: PDF

    11. A new subclass of certain analytic univalent functions associated with hypergeometric functions
      ALAATTİN AKYAR
      Turk J Math, 46, (2022), 145-156
      Abstract   Full Text: PDF

    12. Examination of eigenvalues and spectral singularities of a discrete Dirac operator with an interaction point
      ŞERİFENUR CEBESOY
      Turk J Math, 46, (2022), 157-166
      Abstract   Full Text: PDF

    13. Various operators in relation to fractional order calculus and some of their applications to normalized analytic functions in the open unit disk
      HÜSEYİN IRMAK
      Turk J Math, 46, (2022), 167-176
      Abstract   Full Text: PDF

    14. To the solution of integro-differential equations with nonlocal conditions
      KAMIL R. AIDA-ZADE, VAGIF M. ABDULLAYEV
      Turk J Math, 46, (2022), 177-188
      Abstract   Full Text: PDF

    15. Upper and lower bounds of the $A$-Berezin number of operators
      MUALLA BİRGÜL HUBAN
      Turk J Math, 46, (2022), 189-206
      Abstract   Full Text: PDF

    16. Numerical solution of a singularly perturbed Fredholm integro differential equation with Robin boundary condition
      MUHAMMET ENES DURMAZ, GABİL AMİRALİ, MUSTAFA KUDU
      Turk J Math, 46, (2022), 207-224
      Abstract   Full Text: PDF

    17. New extension of Alexander and Libera integral operators
      HATUN ÖZLEM GÜNEY, SHIGEYOSHI OWA
      Turk J Math, 46, (2022), 225-241
      Abstract   Full Text: PDF

    18. Commutativity degree of crossed modules
      ZEKERİYA ARVASİ, ELİF ILGAZ ÇAĞLAYAN, ALPER ODABAŞ
      Turk J Math, 46, (2022), 242-256
      Abstract   Full Text: PDF

    19. Classification of some geometric structures on 4-dimensional Riemannian Lie group
      ESMAEIL PEYGHAN, DAVOOD SEIFIPOUR
      Turk J Math, 46, (2022), 257-276
      Abstract   Full Text: PDF

    20. Multivariate approximation in $\varphi$-variation for nonlinear integral operators via summability methods
      İSMAİL ASLAN
      Turk J Math, 46, (2022), 277-298
      Abstract   Full Text: PDF

    21. Sober spaces
      MEHMET BARAN, HASSAN ABUGHALWA
      Turk J Math, 46, (2022), 299-310
      Abstract   Full Text: PDF

    22. mproved inequalities related to the $A$-numerical radius for commutators of operator
      KAIS FEKI
      Turk J Math, 46, (2022), 311-322
      Abstract   Full Text: PDF

    23. Finite ordered $\Gamma$-hypersemigroups constructed by ordered $\Gamma$-semigroups
      NIOVI KEHAYOPULU
      Turk J Math, 46, (2022), 323-337
      Abstract   Full Text: PDF